Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

188 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Post radiation diarrhea

Premium Questions

doctor1 MD

is because I had severe 10,15 minute teeth biting shivering middle of this Sunday night post two ibs type ...

doctor1 MD

not initially have diarrhea when I went in today. I went in because I've just felt kind of sir for the post few .... When I got back from my trip the following day, I had diarrhea for the next 4 days. I didn't have ...

doctor1 MD

I've had The following symptoms with growing intensity Gn wood a week. Pain between shoulder blades, nausea after eating, some pain in chest radiätrüg Through t back. Dizziness fatigue ache down Iefd arm. yesterday & today severe diarealhan....

doctor1 MD

I have had radiation for uterine cancer and have severe diareha and incontinence , I take imodium daily but also suffer from spontanious bouts of water and feces without warning, will this product help ...

doctor1 MD

My wife has Uterus Cervical cancer , went through chemo and radiation but did not help. Now she has abdomen ascites, nausea, diarrhea . Can any treatments be prescribed to relieve this condition? ...

Public Forum Discussions

doctor1 MD

i had hodgkins lymphoma the cancer is in remission the after afects are numerous d.v.t. scarred lung.diahrea,dry mouth,loss of teeth,loss of sex drive,fatigue,diabetes,chemo and radiation was used ...

doctor1 MD

back and having my treatments like chemotherapy and radiation therapy since then. ...

doctor1 MD

I have been sick with vomiting, upset stomach, pain on my left abdomen radiating down my leg,headache and fever that finally I broke taking tylenol. I am very nauseas still and I have not eaten in 3 days ...

doctor1 MD

Following radiation for prostate cancer in 2006, I have over the last couple of years developed what I describe as a loose bowel syndrome. Is dicyclimine a preferred drug to help control this matter ...

doctor1 MD

I have had chronic diarrhea for a couple of years now. I have a long family history of cancer ... tumor on the back of her knee doing chemo and radiation. I have no insurance so I can t afford ...

doctor1 MD

have dull pressure pain radiating to the back on the right side. I still have yellow granular type diarrhea and am on flagyl and ciproflox both at 500mg. What tests should I be expecting my doctor to run ...

doctor1 MD

this morning. It gets worse with moving and bending. I also started having diarrhea around the same time ...

doctor1 MD

Hi, I m posting this because last night (more like a few hours ago at 3am) I woke up and felt as if I had dihareia. So I went to the bathroom and did that. But while doing so I felt really hot all ...

doctor1 MD

have minor indigestion but no diarrhea or nausea. As I get out of bed and do purposeful thing I seem better. It is now 6 hours post dinner ...

doctor1 MD

Hello Doctors. My husband had Whipple surgery 8 months ago. He also received chemo for 6 months and 25 radiation treatments to the pancreas area. He is currently cancer free and they were able to get ...

Mobile Questions and Answers

doctor1 MD

Diarrhea .............

doctor1 MD

Hi dear.Welcome and thanks for posting us on HCM. Suspect acute gastroenteritis which is usually due to infectious origin.I were to advise Oral re-hydration solution(2-4lt should be taken depending on the stool output)to avoid dehydration and make up for electrolyte loss.I would send the stool sample for analysis and start on empirical antibiotic therapy.Hope this answers your query.Get well soon.

doctor1 MD

gastritis can accompany diarrhea but doesnt cause diarrhea